MAUDE Adverse Event Report: B.T.I. BIOTECHNOLOGY INSTITUTE S.L.; Implant, endosseous, root-form

B.T.I. BIOTECHNOLOGY INSTITUTE S.L.; Implant, endosseous, root-form
Model Number IIPECA4085
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/08/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The batch documentation is checked and no anomalies are detected.Any manufacturing fault is ruled out.After examination of the implant, it can be verified that the implant does not show signs of misuse or signs of malfunction that could have contributed to the event.
 
Event or Problem Description
The clinician indicates that she placed the implant on (b)(6) 2020 and loss of osseointegration occurs.Patient with bone quality lll.In the event the patient experienced: infection, periimplantitis and bone loss.

Common Device Name
Implant, endosseous, root-form
Manufacturer (Section D)
B.T.I. BIOTECHNOLOGY INSTITUTE S.L.
leonardo da vinci street,14
minano menor, alava 01510
SP  01510
Manufacturer (Section G)
B.T.I. BIOTECHNOLOGY INSTITUTE S.L.
leonardo da vinci street,14
minano menor, alava 01510
SP   01510
Manufacturer Contact
jose rivero
leonardo da vinci street,14
minano menor, alava 01510
SP   01510
MDR Report Key20892191
Report Number3004417597-2024-00123
Device Sequence Number15714264
Product Code DZE
UDI-Device Identifier08435389820772
UDI-Public08435389820772
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K211952
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Dentist
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date12/01/2024
Device Model NumberIIPECA4085
Device Lot NumberAI05964.A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/17/2023
Initial Report FDA Received Date12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale